# SDR P5CA2020080500274

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,994 hours, 4,904 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT STATUS MSG PRIOR TO BLOCK OUT FOLLOWED FIM 21-51 TASK 875, CYCLED PACKS AND OPS CHECK GOOD, MSG CLEARED.
